# SDR DALA2016070105050

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 L/E SLAT UPPER SURFACE EXTERNAL DOUBLER DELAMINATED.   PERMANENTLY REPAIRED THE SLAT WEDGE UPPER SURFACE IAW SRM WITH REMOVAL OF EXISTING REPAIR DOUBLER AND CORE.  FABRICATED NEW CORE SECTION AND INSTALLED CORE AND DOUBLER IAW SRM.
